# SDR UPS96221504

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC15061706
- Condition: Corroded
- Location: Bs 950-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION AROUND NUTPLATE HOLES ON THE BL ZERO STABILIZER STRAP FROM BS 970-1166 WL 199-203.  REMOVED CORRODED STABILIZER STRAP FROM BS 950-1160 AND INSTALLED NEW STABILIZER STRAP FROM BS 950-1160, ALL WORK DONE, IAW SRM'S 53-10-1, 51-30-8, 51-30-5, 51-30-2, 51-10-2, 51-10-6, MM 51-20-31.
